advertisement
Question
Posted by: Titi | 2010/11/15

Glucophage

Hi, Im trying to concieve, doc said my insulin is high hence am not ovulating every month, and he gave me glucophage to manage that.
How is it? cos since i have been taking it im not feeling well

ANYONE WHO HAVE USED IT BEFORE PLEASE LET ME KNOW

THANKS

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Nausea is a common side effect when you start Glucophage. You can start with a lower dose and increase it gradually. Always take it with food.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: gynaedoc | 2010/11/17

Nausea is a common side effect when you start Glucophage. You can start with a lower dose and increase it gradually. Always take it with food.

Best wishes

Reply to gynaedoc
Posted by: Titi | 2010/11/16

Thank you Insulin resistant

Reply to Titi
Posted by: Insulin resistant | 2010/11/16

Apparently when you don''t eat correctly while taking glucophage, you will feel sick.

It is very important that you follow a healthy eating plan while taking it. It also helped my sister to fall pregnant.

And my father is taking it for Diabetes.

Reply to Insulin resistant

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement